Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 148690, 16 pages
http://dx.doi.org/10.1155/2014/148690
Research Article

Integral Eigen-Pair Balanced Classes of Graphs with Their Ratio, Asymptote, Area, and Involution-Complementary Aspects

Department of Mathematics, Howard College, University of KwaZulu-Natal, Glenwood, Durban 4041, South Africa

Received 26 May 2014; Accepted 3 September 2014; Published 23 September 2014

Academic Editor: Cai Heng Li

Copyright © 2014 Paul August Winter and Carol Lynne Jessop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul August Winter and Carol Lynne Jessop, “Integral Eigen-Pair Balanced Classes of Graphs with Their Ratio, Asymptote, Area, and Involution-Complementary Aspects,” International Journal of Combinatorics, vol. 2014, Article ID 148690, 16 pages, 2014. doi:10.1155/2014/148690